Rendiconti del Circolo Matematico di Palermo

, Volume 48, Issue 3, pp 537–540

A characterization of the Clifford Torus

  • I. Guadalupe
  • Aldir Brasil Junior
  • J. A. Delgado
Article

Abstract

In this paper we give a characterization of the Clifford Torus among the minimal hypersulfaces with constant scalar of curvature immersed in (n+1)-dimensional sphere in terms of its index.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Barbosa J.L., Colares A.G.,Stability of Hypersurfaces with Constant r-Mean Curvature, preprint.Google Scholar
  2. [2]
    Berger M., Gauduchon P., Mazet E.,Le Spectre d'une Varìeté Riemannienne. Lectures Notes in Mathematics, Springer-Verlag, Vol.194 (1971).Google Scholar
  3. [3]
    Chern S.S., do Carmo M., Kobayashi S.,Minimal submanifolds of a sphere with second fundamental form of constant linght; Functional Analysis and Related Fields, Proc. Conf. in Honor of Marshall Stone, Springer, Berlin (1970), 57–75.Google Scholar
  4. [4]
    Simons J.,Minimal varieties in Riemannian manifolds, Ann. of Math.88 (1968), 62–105.CrossRefMathSciNetGoogle Scholar
  5. [5]
    Urbano F.,Minimal surfaces with low index in the three-dimensional sphere, Proc. Ame. Math. soc.108 (1990), 989–992.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer 1999

Authors and Affiliations

  • I. Guadalupe
    • 1
  • Aldir Brasil Junior
    • 2
  • J. A. Delgado
    • 3
  1. 1.IMECC-UNICAMPUniversidade Estadual de CampinasCampinasBrasil
  2. 2.Departamento de MatemáticaUniversidade Federal do CearáFortalezaBrasil
  3. 3.Departamento de MatemáticaUniversidade Federal do CearáFortalezaBrasil

Personalised recommendations